# SDR DALA2014120206383

- Difficulty date: November 28, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 26,778 hours, 13,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT AIRSTAIR SIDEWALL EMERGENCY LIGHTING INOPERATIVE.  R & R EMERGENCY POWER SUPPLY.  OPS CHECKED OK.
